MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET

THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET
Model Number 66120
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a leak identified during patient infusion of a 1000 ml eva gravity bag from an apparent "slice" in the product located on the bottom of the sample.As it was identified during patient infusion, a partial loss of container contents was reported.No adverse event was reported.The customer initiated medwatch report mw5152016 for this event.The sample was not available for evaluation.No additional information was available.
 
Additional Manufacturer Narrative
The sample for this product complaint was not available for evaluation.The impacted sample lot number for this event was not available by the end user.Product undergoes pressure decay leak test sampling prior to final release.If a cut was made during the manufacturing process, it would have been evident during the filling process of the product and would have been visually identifiable prior to use by the patient.Given the limited information available for this event, no root cause can be determined.Should additional information relevant information become available, a supplemental report will be filed.

Brand Name
SECURE
Common Device Name
EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key19095678
Report Number1937141-2024-00005
Device Sequence Number7737100
Product Code KPE
UDI-Device Identifier00812496011657
UDI-Public00812496011657
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66120
Device Catalogue Number66120
Device Lot NumberA8206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown